# SDR GTIA000342

- Difficulty date: December 1, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EMERG. FLOOR TRACK LIGHTING AT ROWS 14,17,18,23&15 HAVE EXPOSED WIRING.   CORRECTIVE ACTION: READJUSTED AND SECURED EMERGENCY TRACK LIGHTING. OPS CHECKED GOOD IAW DC-9 M/M 33-50-0
